Had Bleeding after taking Plan B.. Spotting or my period
I had my regular period at the beginning of the month, I have always had a consistent period every month. Me and my boyfriend had unprotected sex and I was worried about getting pregnant so I took the plan B. I took the first pill then 12 hours later I forgot to take the second pill. After that (don't Remember the exact date) maybe about two weeks, I got what I thought was my period but could have been spotting). It was dark red and only lasted a few days. It was slightly heavy. When I get my regular period it usually last for 3 to 4 days. I was doing some research on it and some places said spotting isn't heavy and won't come up on your underwear others say it can be heavy or lite. I don't know what to think! Was what I got my period or just spotting? Can I be at more risk because I forgot to tke the second pill? My boyfriend doesn't think I am or could be pregnant, but I am really worried about it. Please help me, any advice would be greatly appreciated. Thanks.
It all depends on when you had unprotected sex. If you had it in the beginning of your menstrual cycle, then the spotting could be ovulation bleed. If you had it in middle of your cycle, then the spotting could be your periods, or just implantation bleed. I suggest you wait three weeks from the time you last had sex and take a pregnancy test. If it is negative, repeat after a week. Take care!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.